# SDR SWAA2021091007194

- Difficulty date: August 13, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT PLENUM RT APU AIR INLET ; 2021-368759 / [01] REMOVED ANGLE AND FASTENERS AT PLENUM RT APU AIR INLET IAW B737-700 SRM 51-40-02 AND PERFORMED VISUEL INSPECTION AND NOT FOUND MORE DAMAGE ON ADJACENT AREA AND DUE TO NOT FOUN ALLOWABLE DAMAGE ANGLE MUST BE REPLACED; [02] STEP 1 COMPLETE; [03] PERFORMED DRILL HOLES ON NEW ANGLE AT PLENUM RT APU AIR INLET IAW B737-700 SRM 51-40-05 AND OK TO INSTALL NEW ANGLE GRANTED.; [04] STEP 3 COMPLETE; [05] INSTALLED NEW ANGLE AND FASTENERS LOC AT PLENUM RT APU INLET. IAW B737-700 SRM 51-40-02 AND DWG #353A2010 SHEET 8 REV _.; [06] REPLACED ANGLE LOC. AT PLENUM RT APU AIR INLET. IAW B737-700 SRM 51-40-02 AND DWG # 353A2010 SHEET 8 REV _.; [07] STEP 5 COMPLETED.; [08] JOB COMPLETED.
